is it a bad reaction

Other long term effects of PCOS

Moderators: Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia, thebuzz

is it a bad reaction

Postby Sam_20091 » Mon Aug 10, 2009 9:58 am

My doctor has put my on the pill as i have just found out i have have PCOS but i am getting cramps all the time as it my period is due. I feel like i Have PMS all of the time since starting it and y breast are so sore i cant bare to even ware a bra as it is so painful is this just my body adjusting or am i having a bad reaction? any help welcome
Sam_20091
 
Posts: 27
Joined: Sun Aug 09, 2009 8:51 pm

Postby Sam_20091 » Mon Aug 10, 2009 8:50 pm

Please help i dont no if i need to stop the meds or see a doctor
Sam_20091
 
Posts: 27
Joined: Sun Aug 09, 2009 8:51 pm

Postby mandie82 » Mon Aug 10, 2009 8:55 pm

im not sure hun.. did not want to read and run.. but all i can suggest is go and see the doctor again and see what they say..
mandie82
 
Posts: 193
Joined: Tue Aug 05, 2008 2:49 pm
Location: Bradford, West Yorkshire

Postby Sam_20091 » Tue Aug 11, 2009 6:42 am

cheers for the reply iv got to go for bloods done 2day with the nurse so il ask her and then if i dont get any help make an appointment cheers
Sam_20091
 
Posts: 27
Joined: Sun Aug 09, 2009 8:51 pm

Postby mandie82 » Thu Aug 13, 2009 7:27 pm

:D hope you get on ok hun
mandie82
 
Posts: 193
Joined: Tue Aug 05, 2008 2:49 pm
Location: Bradford, West Yorkshire

Postby Sam_20091 » Thu Aug 13, 2009 8:48 pm

cheers hun she just told me to persists with them for longer and if they are as bad when i get my blood results back to let them know :lol:
Sam_20091
 
Posts: 27
Joined: Sun Aug 09, 2009 8:51 pm


Return to Other problems

Who is online

Users browsing this forum: No registered users and 5 guests

cron